# SDR SWAA970434

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Broken
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON LANDING, A SECTION OF NUMBER 1 MAIN WHEEL HUB SEPARATED FROM MAIN  ASSEMBLY, CAUSING MINOR DAMAGE TO NUMBER 1 MAIN BRAKE PRESSURE LINE.  INSPECTED AREA, REMOVED AND REPLACED NUMBER 1 AND 2  MAIN WHEEL/TIRE ASSEMBLIES, AND PRESSURE LINE PER BOEING M/M.
